# SDR NACA20020055

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,983 hours
- Engine: Pwa R2800CB3
- Engine time: 1 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 232
- Condition: Loose
- Location: Relief Valve
- Part time: 1 hours
- Component: Relief Valve, Pwa
- Component part number: 92319
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR  3 ENGINE SHUT DOWN ON GROUND AFTER LANDING DUE TO OIL LOSS.  RESEALED AND RETORQUED OIL PRESSURE RELIEF VALVE, LEAK CHECK GOOD.
